# SDR 96ZZZX464

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2503V
- Make and model: Piper PA-38-112
- Aircraft serial: 3882A0069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 7746002
- Condition: Cracked
- Location: Pilot Step Side
- Part time: 5,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON LOCATED IN THE FUSELAGE, BOTTOM LEFT, CRACKS AROUND THE NUTPLATES DUE TO STRESS FROM THE STEP.  PREVENTION MAY BE A DOUBLER SLID UNDER THE CHANNEL RIVETED TO THE SKIN.  THIS WILL PREVENT THE FLEX AROUND THE NUTPLATES WHERE CRACKS OCCUR.
